ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

November 2016 , Volume 15 , Issue 6

Select all articles

Export/Reference:

Optimal power for an elliptic equation related to some Caffarelli-Kohn-Nirenberg inequalities
Mayte Pérez-Llanos
2016, 15(6): 1975-2005 doi: 10.3934/cpaa.2016024 +[Abstract](877) +[PDF](554.5KB)
Uniform global existence and convergence of Euler-Maxwell systems with small parameters
Victor Wasiolek
2016, 15(6): 2007-2021 doi: 10.3934/cpaa.2016025 +[Abstract](1125) +[PDF](426.0KB)
Global dynamics above the ground state for the energy-critical Schrödinger equation with radial data
Kenji Nakanishi and Tristan Roy
2016, 15(6): 2023-2058 doi: 10.3934/cpaa.2016026 +[Abstract](1208) +[PDF](645.8KB)
On the Hardy-Littlewood-Sobolev type systems
Ze Cheng, Genggeng Huang and Congming Li
2016, 15(6): 2059-2074 doi: 10.3934/cpaa.2016027 +[Abstract](937) +[PDF](426.7KB)
Robust control of a Cahn-Hilliard-Navier-Stokes model
T. Tachim Medjo
2016, 15(6): 2075-2101 doi: 10.3934/cpaa.2016028 +[Abstract](1060) +[PDF](493.1KB)
Boundedness and stability of solutions to semi-linear equations and applications to fluid dynamics
Nguyen Thieu Huy, Vu Thi Ngoc Ha and Pham Truong Xuan
2016, 15(6): 2103-2116 doi: 10.3934/cpaa.2016029 +[Abstract](878) +[PDF](432.5KB)
Some properties of positive solutions for an integral system with the double weighted Riesz potentials
Jiankai Xu, Song Jiang and Huoxiong Wu
2016, 15(6): 2117-2134 doi: 10.3934/cpaa.2016030 +[Abstract](829) +[PDF](412.9KB)
Maximal function characterizations of Musielak-Orlicz-Hardy spaces associated to non-negative self-adjoint operators satisfying Gaussian estimates
Dachun Yang and Sibei Yang
2016, 15(6): 2135-2160 doi: 10.3934/cpaa.2016031 +[Abstract](997) +[PDF](561.0KB)
Sign-changing solutions for fourth order elliptic equations with Kirchhoff-type
Wen Zhang, Xianhua Tang, Bitao Cheng and Jian Zhang
2016, 15(6): 2161-2177 doi: 10.3934/cpaa.2016032 +[Abstract](1338) +[PDF](445.2KB)
Sharp well-posedness for the Chen-Lee equation
Ricardo A. Pastrán and Oscar G. Riaño
2016, 15(6): 2179-2202 doi: 10.3934/cpaa.2016033 +[Abstract](891) +[PDF](530.2KB)
Low regularity solutions for the (2+1)-dimensional Maxwell-Klein-Gordon equations in temporal gauge
Hartmut Pecher
2016, 15(6): 2203-2219 doi: 10.3934/cpaa.2016034 +[Abstract](849) +[PDF](429.0KB)
Existence and upper semicontinuity of attractors for non-autonomous stochastic lattice systems with random coupled coefficients
Zhaojuan Wang and Shengfan Zhou
2016, 15(6): 2221-2245 doi: 10.3934/cpaa.2016035 +[Abstract](1014) +[PDF](501.6KB)
Well-posedness for the Cauchy problem of the Klein-Gordon-Zakharov system in four and more spatial dimensions
Isao Kato
2016, 15(6): 2247-2280 doi: 10.3934/cpaa.2016036 +[Abstract](823) +[PDF](576.2KB)
Lyapunov type inequalities for $n$th order forced differential equations with mixed nonlinearities
Ravi P. Agarwal and Abdullah Özbekler
2016, 15(6): 2281-2300 doi: 10.3934/cpaa.2016037 +[Abstract](967) +[PDF](170.6KB)
Finite dimensional smooth attractor for the Berger plate with dissipation acting on a portion of the boundary
George Avalos, Pelin G. Geredeli and Justin T. Webster
2016, 15(6): 2301-2328 doi: 10.3934/cpaa.2016038 +[Abstract](906) +[PDF](216.0KB)
Steady state solutions of ferrofluid flow models
Youcef Amirat and Kamel Hamdache
2016, 15(6): 2329-2355 doi: 10.3934/cpaa.2016039 +[Abstract](1014) +[PDF](515.2KB)
Elliptic operators with unbounded diffusion coefficients perturbed by inverse square potentials in $L^p$--spaces
Simona Fornaro, Federica Gregorio and Abdelaziz Rhandi
2016, 15(6): 2357-2372 doi: 10.3934/cpaa.2016040 +[Abstract](899) +[PDF](400.6KB)
Delta shocks and vacuum states in vanishing pressure limits of solutions to the relativistic Euler equations for generalized Chaplygin gas
Huahui Li and Zhiqiang Shao
2016, 15(6): 2373-2400 doi: 10.3934/cpaa.2016041 +[Abstract](899) +[PDF](473.9KB)
Evolutionary, symmetric $p$-Laplacian. Interior regularity of time derivatives and its consequences
Jan Burczak and P. Kaplický
2016, 15(6): 2401-2445 doi: 10.3934/cpaa.2016042 +[Abstract](940) +[PDF](942.7KB)
On some touchdown behaviors of the generalized MEMS device equation
Qi Wang
2016, 15(6): 2447-2456 doi: 10.3934/cpaa.2016043 +[Abstract](752) +[PDF](384.0KB)
Multiplicity and concentration of positive solutions for semilinear elliptic equations with steep potential
Yi-hsin Cheng and Tsung-Fang Wu
2016, 15(6): 2457-2473 doi: 10.3934/cpaa.2016044 +[Abstract](1089) +[PDF](444.4KB)
Nonsymmetric elliptic operators with Wentzell boundary conditions in general domains
Angelo Favini, Gisèle Ruiz Goldstein, Jerome A. Goldstein, Enrico Obrecht and Silvia Romanelli
2016, 15(6): 2475-2487 doi: 10.3934/cpaa.2016045 +[Abstract](1098) +[PDF](375.8KB)
Positive solutions for Robin problems with general potential and logistic reaction
Shouchuan Hu and Nikolaos S. Papageorgiou
2016, 15(6): 2489-2507 doi: 10.3934/cpaa.2016046 +[Abstract](890) +[PDF](399.9KB)
On the existence and uniqueness of a limit cycle for a Liénard system with a discontinuity line
Fangfang Jiang, Junping Shi, Qing-guo Wang and Jitao Sun
2016, 15(6): 2509-2526 doi: 10.3934/cpaa.2016047 +[Abstract](1172) +[PDF](597.0KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]